MathSciNet Relay Station
MathSciNet bibliographic data
MR2805696 (2012d:15008) 15A06 (15B15 65F05)
Allahviranloo, T.; Salahshour, S. Fuzzy symmetric solutions of fuzzy linear systems. J. Comput. Appl. Math. 235 (2011), no. 16, 4545–4553.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement